Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
escocesa1

It's Coming Back!!

I was on accutane for four months last year at 60mg a day. The derms that I saw assured me that the chances of it coming back were very small and, despite posts i've read on this forum to the contrary, I actually stupidly believed them. Within a few months of stopping I started getting huge clusters of whiteheads, something I'd never had before the accutane but I thought fine, I can handle a few whiteheads that's nothing compared to the cysts right?? But talk about speaking to soon, just the other day, right at the six month mark of finishing my course, two huge cysts have appeared on my cheek, just about the time i'm beginning to see some improvement with my horrible scarring it's going to start again. I can't bear it.

Don't get me wrong, I loved being on accutane, mainly because I hardly ever had to wash my hair :) so going on it again won't really be much of an issue. My only concern is that my joints have been cracking like crazy ever since I was on it and I don't want to put them through much more punishment.

So I suppose what I'm asking is how many people out there have had to do a second course?How long did you have to wait between courses? And are the side affects worse the second time around?Did it finally clear you up?

Thanks xXxXx

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×